Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

September 1, 2021Yadkin County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Sep 1, 2021, 4:12 PM EDT for Yadkin County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2021, 4:12 PM EDT (20:12 UTC)
Expired
Sep 1, 2021, 4:45 PM EDT
In force
33 min
Issued by
NWS Blacksburg, VA
Hail
0.00 in
Wind
30

County Yadkin County, NC

The radar

The Roanoke radar (KFCX), 98 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

492 
WWUS81 KRNK 012012
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
412 PM EDT Wed Sep 1 2021
 
NCZ003-020-012045-
Yadkin NC-Surry NC-
412 PM EDT Wed Sep 1 2021

...A strong thunderstorm will impact portions of 
southeastern Surry and Yadkin Counties through 445 PM EDT...

At 412 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nebo, or near Boonville, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Yadkinville...
Boonville...
East Bend...
Nebo...
Huntsville...
Shacktown...
and Rockford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3610 8078 3629 8074 3629 8045 3624 8045
      3623 8043 3622 8043 3621 8045 3617 8044
      3614 8044 3612 8046 3612 8049 3611 8051
      3608 8051 3605 8050
TIME...MOT...LOC 2012Z 274DEG 31KT 3619 8067 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

VFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Sep 1, 3:00 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Sep 1, 3:00 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
300 PM EDT Wed Sep 1 2021

.SYNOPSIS...
The remnants of Ida will cross the central Appalachians tonight
and reach New England by Thursday morning, ending the rain
across much of the area this evening. High pressure will build
in from the northwest for drier and less humid weather by
Thursday, remaining through Saturday. The next chance of showers
arrives in the mountains on Sunday.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 230 PM EDT Wednesday...

    More of the Flash Flood Watch Canceled...

Have gone with the slightly faster guidance with the timing of
the line of showers crossing through the foothills of Virginia
and North Carolina. Meso analysis shows a pocket of somewhat
more instability in the North Carolina foothills so scattered
thunderstorms are still possible there.

But, overall as the wind turns to the west and downsloping
begins east of the Blue Ridge, rainfall will be ending in the
east this evening. Isolated showers will linger in the mountains
a bit longer, but as winds turn to the north upslope flow
weakens allowing the clouds to gradually clear out late
tonight.

Significant change of air mass is on the way as the post-
tropical low tracks into New England. 850mb temperatures drop
into the +10 to +12 range and surface dew points lower into the
upper 40s to mid 50s by the end of the day Thursday.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 200 PM EST Tuesday...

  Lowering humidity and dry conditions heading into
  the Labor Day Weekend...

A great stretch of weather to round out the workweek into the
holiday weekend ahead. High pressure will settle overhead from the
Great Lakes region providing us with mostly sunny skies and
temperatures closer to what we see in mid-September. Many locations
especially west of the Blue Ridge early Friday morning could have
their first taste of early Fall with overnight lows in the mid to
upper 40s.

A few extra clouds will be noted Saturday afternoon and evening as
high pressure starts to shift south and east with our next upper
level trough/front entering the region. Current 12z guidance keeps
us dry and with a humidity level that most people will find
comfortable with a small chance of an isolated shower over the
mountains of West Virgina late Saturday night into Sunday
morning.

High temperatures will remain near average through the period. Our
coolest day will be Friday with mid to upper 70s over the mountains
and low to mid 80s out east. We bump the temperatures up a degree or
two Saturday with highs around 80 in the west and mid to upper 80s
out east. Overnight lows will start to climb as well with upper 40s
and low to mid 50s Thursday night warming to mid to upper 50s and
low 60s Saturday morning.

Confidence remains moderate to high in the short term. Some
timing/intensity issues remain in regards to the models on the upper
level trough/front set to move our way for the end of the weekend.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
As of 1230 PM EDT Wednesday...

During this portion of the forecast an upper ridge will build across
the western U.S. This will open the door for progressive
lows/troughs to head southeast through eastern Canada/northeast U.S.
Two such upper level systems and their associated surface cold
fronts are expected to impact our region within this time frame.

The first looks to impact the area on Sunday. Low level winds turn
westerly fairly quickly with the passage of this feature. This will
limit the extent precipitation is able to progress east of the crest
of the Blue Ridge thanks to compressional subsidence. Isolated to
scattered showers and storms are forecast mainly across the
mountains.

Surface high pressure will briefly build over the region on Monday,
all the while flow aloft remains from the northwest around a closed
low over southern Quebec. However, by Tuesday or Wednesday, another
front will round the base of the parent upper low and bring
additional isolated or scattered showers and storms to mainly the
mountains. Guidance is not as consistent with the timing of this
system, hence the range of Tuesday into Wednesday for its arrival.
This limited confidence will be reflected in small chances of
precipitation both on Tuesday and Wednesday.

Temperatures will average around normal each day, with perhaps
a small warming trend Sunday into Monday before an equally small
decrease Tuesday into Wednesday.

Confidence in this portion of the forecast is moderate, with the
biggest question being the timing of the front mid-week.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 240 PM EDT Wednesday...

Band of showers crossing the foothills and piedmont of Virginia
will cross KDAN and KLYH before 21Z/5PM with a brief period of
IFR visibility and ceilings due to heavy rain. This band will be
followed by a shift in the wind to the west.

MVFR clouds and showers will linger over the mountains through
midnight with gradual clearing late tonight and early Thursday
on the western slopes on the central Appalachians. If wind
speeds diminish enough by sunrise and there are some breaks in
the stratocumulus, fog may develop in the valleys early Thursday
morning. Have a few hours of LIFR fog in at KLWB and MVFR at
KBCB.

Any fog and low clouds will dissipate by mid morning. VFR
conditions are expected for the rest of the day.

Average confidence for ceiling, visibility and wind.

Extended Aviation Discussion...

Drier weather and less humid conditions expected Thursday night
into the weekend, with VFR conditions, outside any valley fog.
There is a low chance of showers in the mountains on Sunday
associated with a cold front.

&&

.HYDROLOGY...
As of 245 PM EDT Wednesday...

 Flash Flood Watch remains in effect into this evening for the
 foothills of Virginia and North Carolina...

Band of showers tracking through the foothills this afternoon
still has the potential for 2-3 inch/hour rainfall rates. Have
trimmed the rest of the Flash Flood Watch behind this line with
the reduced threat of any additional heavy rain. Not expecting
to see any issues with main stem rivers, but some rises are
likely. All rivers are forecast to stay below action stage.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ032>035.
NC...Flash Flood Watch until midnight EDT tonight for NCZ004.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...ET
LONG TERM...DS
AVIATION...AMS
HYDROLOGY...AMS
Hazardous weather outlook, Sep 1, 2:51 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
251 PM EDT Wed Sep 1 2021

NCZ001>003-018>020-VAZ007-009>020-022>024-WVZ042>044-507-508-021900-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland-
Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
251 PM EDT Wed Sep 1 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, southwest Virginia, west central Virginia
and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ043>047-058-059-021900-
Rockingham-Caswell-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
251 PM EDT Wed Sep 1 2021

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

An isolated tornado will remain possible today as well as localized
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

NCZ004-VAZ032>035-021900-
Stokes-Patrick-Franklin-Bedford-Amherst-
251 PM EDT Wed Sep 1 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia, southwest Virginia and
west central Virginia.

.DAY ONE...This afternoon and tonight.

An isolated tornado will remain possible today as well as localized
heavy rainfall.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 1, 11:59 AM EDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1159 AM EDT Wed Sep 1 2021

VAZ017-022-023-033-011645-
Botetourt VA-Franklin VA-Floyd VA-Roanoke VA-
1159 AM EDT Wed Sep 1 2021

...Strong showers will impact portions of Roanoke, northeastern
Floyd, southwestern Botetourt and western Franklin Counties, the
City of Salem and the City of Roanoke through 1245 PM EDT...

At 1157 AM EDT, Doppler radar was tracking a line of heavy showers
with occasional embedded thunderstorms extending from 6 miles
northeast of Catawba to near Floyd. Movement was northeast at 20
mph. This line is indicating signs of intensification and will be
monitored closely through 1 pm.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Roanoke...
Salem...
Vinton...
Troutville...
Boones Mill...
Copper Hill...
and Bent Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3752 7978 3687 8005 3687 8030 3710 8021
      3711 8018 3717 8018 3742 8009 3747 8003
TIME...MOT...LOC 1557Z 241DEG 19KT 3744 8003 3688 8026

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

16
Special weather statement, Sep 1, 2:47 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
247 PM EDT Wed Sep 1 2021

NCZ004-VAZ032-011915-
Stokes NC-Patrick VA-
247 PM EDT Wed Sep 1 2021

...A strong thunderstorm will impact portions of
northern Stokes and southeastern Patrick Counties through 315 PM
EDT...

At 247 PM EDT, Doppler radar was tracking a strong thunderstorm over
Collinstown, or over Francisco, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Danbury...
Sandy Ridge...
Francisco...
Collinstown...
Meadows...
and Prestonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3650 8043 3658 8039 3661 8008 3635 8015
TIME...MOT...LOC 1847Z 281DEG 12KT 3652 8036

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

VFJ
Special weather statement, Sep 1, 3:20 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
320 PM EDT Wed Sep 1 2021

NCZ004-005-VAZ032-011945-
Stokes NC-Rockingham NC-Patrick VA-
320 PM EDT Wed Sep 1 2021

...A strong thunderstorm will impact portions of
northeastern Stokes, northwestern Rockingham and southeastern Patrick
Counties through 345 PM EDT...

At 319 PM EDT, Doppler radar was tracking a strong thunderstorm near
Danbury, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Danbury...
Sandy Ridge...
Pine Hall...
Dillard...
Prestonville...
Ayersville...
and Meadows.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3645 8035 3659 8027 3656 8005 3654 8005
      3654 7993 3629 8005
TIME...MOT...LOC 1919Z 288DEG 14KT 3648 8026

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

VFJ
Special weather statement, Sep 1, 3:27 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
327 PM EDT Wed Sep 1 2021

NCZ003-019-020-012000-
Yadkin NC-Surry NC-Wilkes NC-
327 PM EDT Wed Sep 1 2021

...A strong thunderstorm will impact portions of
southwestern Surry, northeastern Wilkes and northwestern Yadkin
Counties through 400 PM EDT...

At 326 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dockery, or near Traphill, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elkin...
Jonesville...
Boonville...
Ronda...
Traphill...
Windy Gap...
and Buck Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3606 8093 3626 8118 3636 8101 3628 8066
      3606 8087
TIME...MOT...LOC 1926Z 306DEG 13KT 3629 8102

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

VFJ
Local storm report, Sep 1, 3:39 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
339 PM EDT WED SEP 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     GLADESBORO              36.72N 80.65W
08/31/2021                   CARROLL            VA   EMERGENCY MNGR

            TREE DOWN AT INTERSECTION OF SNAKE CREEK
            ROAD AND RED HILL ROAD.

&&

WP
Special weather statement, Sep 1, 4:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
412 PM EDT Wed Sep 1 2021

NCZ003-020-012045-
Yadkin NC-Surry NC-
412 PM EDT Wed Sep 1 2021

...A strong thunderstorm will impact portions of
southeastern Surry and Yadkin Counties through 445 PM EDT...

At 412 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nebo, or near Boonville, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Yadkinville...
Boonville...
East Bend...
Nebo...
Huntsville...
Shacktown...
and Rockford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3610 8078 3629 8074 3629 8045 3624 8045
      3623 8043 3622 8043 3621 8045 3617 8044
      3614 8044 3612 8046 3612 8049 3611 8051
      3608 8051 3605 8050
TIME...MOT...LOC 2012Z 274DEG 31KT 3619 8067

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

VFJ

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 8:00 PM EDTAreal Flood AdvisoryRNKCraig, Floyd, Giles, Montgomery, City of Radford5 hr
Aug 31, 8:26 PM EDTSpecial Weather StatementRNKCraig, Roanoke, City of Roanoke, City of Salem34 min
Aug 31, 8:40 PM EDTAreal Flood AdvisoryRNKBedford, Botetourt, Craig, Floyd, Franklin, Montgomery and 3 more3 hr
Aug 31, 8:43 PM EDTSpecial Weather StatementRNKCraig32 min
Aug 31, 9:12 PM EDTSpecial Weather StatementRNKBotetourt33 min
Aug 31, 9:18 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington27 min
Aug 31, 9:35 PM EDTTornado WarningRNKBedford, Botetourt25 min
Aug 31, 9:44 PM EDTFlash Flood WarningRNKBotetourt, Craig, Roanoke5 hr
Aug 31, 9:47 PM EDTSpecial Weather StatementRNKAlleghany, Bath, City of Covington28 min
Aug 31, 9:58 PM EDTTornado WarningRNKBedford, Botetourt, Rockbridge32 min
Aug 31, 10:26 PM EDTSpecial Weather StatementRNKRockbridge, City of Buena Vista, City of Lexington34 min
Aug 31, 10:30 PM EDTSpecial Weather StatementRNKBotetourt30 min
Aug 31, 10:32 PM EDTAreal Flood AdvisoryRNKBedford, Botetourt, Rockbridge3 hr
Aug 31, 10:44 PM EDTTornado WarningRNKAmherst, Rockbridge, City of Buena Vista31 min
Aug 31, 11:10 PM EDTAreal Flood AdvisoryRNKAmherst, Rockbridge, City of Buena Vista, City of Lexington3 hr
Aug 31, 11:17 PM EDTSpecial Weather StatementRNKCity of Buena Vista28 min
Sep 1, 12:38 AM EDTSpecial Weather StatementRNKRockbridge22 min
Sep 1, 5:29 AM EDTAreal Flood AdvisoryRNKAlleghany, Botetourt, Craig, Roanoke3 hr
Sep 1, 7:27 AM EDTSpecial Weather StatementRNKCampbell, Pittsylvania, City of Danville, City of Lynchburg48 min
Sep 1, 7:54 AM EDTSpecial Weather StatementRNKAmherst, City of Lynchburg51 min
Sep 1, 8:43 AM EDTSpecial Weather StatementRNKAmherst32 min
Sep 1, 9:17 AM EDTAreal Flood AdvisoryRNKFranklin118 min
Sep 1, 11:38 AM EDTSpecial Weather StatementRNKFloyd, Roanoke, City of Roanoke, City of Salem22 min
Sep 1, 11:59 AM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem46 min
Sep 1, 12:06 PM EDTAreal Flood AdvisoryRNKCarroll, Floyd, Franklin, Montgomery, Patrick, Roanoke and 1 more3 hr
Sep 1, 3:47 PM EDTAreal Flood AdvisoryRNKPatrick2 hr
Sep 1, 4:35 AM EDTAreal Flood AdvisoryRNKAshe, Watauga3 hr
Sep 1, 2:47 PM EDTSpecial Weather StatementRNKStokes28 min
Sep 1, 3:20 PM EDTSpecial Weather StatementRNKStokes25 min
Sep 1, 3:27 PM EDTSpecial Weather StatementRNKWilkes33 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.